# SDR DALA2018072604696

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 73,789 hours, 54,917 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLIGHT SPOILER DAMAGED. REMOVED AND REPLACED RT INBOARD SPOILER PANEL REF WORKCARD 2700-4727.
